# SDR FDEA201606031800

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1620, TWO EACH SHEAR TIES HAVE CORROSION BETWEEN STRINGER 29L - 29R.  REMOVED CORROSION IAW SRM 51-10-02-OG.  NO ALLOWABLE DAMAGE IAW SRM.  R & R TWO EACH SHEAR TIES, PN 140N2002-252 & PN 140N2002-307, BATCH 0002974391 IAW SRM 51-40-02-0G   CAT A MAJOR REPAIR.
